# SDR NOCA03109

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY DOOR 3L NOT WORKING.  SECURED LOOSE PIN 10 ON CONNECTOR D76 BATTERY PACK M735 AS PER MM 33-51-00 AND WD33-51-22, OPS CHECK OK.
